# SDR DXTA2020081703988

- Difficulty date: August 17, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 12,410 hours, 9,565 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4006719921
- Part serial: 00074150
- Condition: Defective
- Location: Elevator Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE DEPARTING GED WE LEVELED OFF AT 2000 FEET WITH AUTOPILOT ON.  WE WERE THEN GIVEN A CLIMB TO 7000 AND A RIGHT TURN TO 090, WE WERE ALSO MAINTAINING AROUND 230.  PASSING THROUGH 5000 AIRCRAFT WENT INTO A UNCOMMANDED SLOW TURN TO THE LEFT.  WE DISCONNECTED AUTOPILOT THAT WAS IN HEADING MODE AND AIRCRAFT PITCHED UP AND CONTINUED LEFT TURN.  IT TOOK FULL FORWARD FORCE DOWN AND MANUALLY HAD TO TRIM NOSE DOWN TO STOP THE CLIMB AND LEVEL THE WINGS.  WE RAN THE AUTOPILOT DISCONNECT QRC AND ELECTRIC TRIM INOP CHECKLIST.  AFTER REGAINING AIRCRAFT CONTROL WE LEFT AUTOPILOT OFF, KEPT SPEED AROUND 200 AND DIVERTED TO IAD.  DURING APPROACH WE ENCOUNTERED NO DIFFICULTIES WITH FLAPS AND TRIM.  SIGN-OFF.  REMOVED AND REPLACE ELEVATOR SERVO.  OPS AND OPERATIONAL CHECKS GOOD.  WORK DONE IAW CE 560XL MM 22-11-01 (WA).
